On -odometers associated to integer matrices
Sergei Merenkov
City College of New York, New York, USAMaria Sabitova
Queens College, CUNY, Flushing, USA

Abstract
We extend the results by Giordano, Putnam, and Skau (2019) on characterization of conjugacy, isomorphism, and continuous orbit equivalence of -odometers to dimensions . We then apply these extensions to the case of odometers defined by matrices with integer coefficients.
Cite this article
Sergei Merenkov, Maria Sabitova, On -odometers associated to integer matrices. Groups Geom. Dyn. 19 (2025), no. 1, pp. 265–279
DOI 10.4171/GGD/762